MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 39467-175
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that water leaked from the device.A 1.75mm rotapro was selected for use.During preparation, it was noted that water leaked from the device.No patient complications were reported.
 
Additional Manufacturer Narrative
B3 date of event: date of event was approximated to (b)(6)2024 as no event date was reported.

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20441192
Report Number2124215-2024-62296
Device Sequence Number12785063
Product Code MCX
UDI-Device Identifier08714729893356
UDI-Public8714729893356
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number39467-175
Device Catalogue Number39467-175
Device Lot Number0033335158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date10/14/2024
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown